# SDR 2006UALA00113

- Difficulty date: January 21, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 22,800 hours, 2,899 cycles
- Engine: Pwa PW4056
- Engine time: 30,125 hours, 3,899 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: MR73220
- Part serial: F27457
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 44,958 hours, 5,745 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FUEL VALVE FAILED CLOSED AND NR 4 ENGINE FLAMED OUT AT ALTITUDE 34000.  INFLIGHT ENGINE START CHECKLIST DID NOT PRODUCE A RELIGHT.  NRT REPLACED NR 4 ENGINE FUEL MANAGEMENT UNIT (FMU).  MR73220, S/N F27457 PW IPC REF:  73-21-00-001-030 AIRCRAFT RTS - NO FURTHER PROBLEMS.  FMU EN ROUTE TO SFO ON FLT 838-23 WITH EG ALERT TAG.
